# SDR UE5R201201030012

- Difficulty date: January 3, 2012
- Submitted: January 3, 2012
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Set
- Part number: E310145502Q
- Part serial: EE090
- Condition: Misaligned
- Location: Reduction Gear
- Part time: 1,491 hours
- Component: 1st Stage, PT6A27
- Component part number: 3029354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF REPLACING 1ST STAGE SUNGEAR  AND PLANET GEAR SET, A DEFECT IN THE BEARINGS INSTALLED IN ALL 3 PLANET GEARS WERE FOUND.  THE BRONZE SLEEVE PORTION OF THE BEARING HAD ROTATED CAUSING MISALIGNMENT OF BEARING SCALLOPS. THE BRONZE SLEEVE SHOULD NOT MOVE DURING A TYPICAL SERVICE LIFE OF 1ST STAGE PLANET GEAR. SUNGEAR AND PLANET GEAR SET WERE BEING REPLACED TO COMPLY WITH AD2011-25-12.  REF SB-804, REV B.  THIS IS THE SECOND INSTANCE OF BRONZE SLEEVE ROTATION WE HAVE SEEN FOR THIS PART.
